Multi-parameter asymptotic error resolution of the mixed finite element method for the Stokes problem
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 1, pp. 89-97
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1999__33_1_89_0,
author = {Zhou, Aihui},
title = {Multi-parameter asymptotic error resolution of the mixed finite element method for the {Stokes} problem},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {89--97},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {1},
mrnumber = {1685745},
zbl = {0917.76042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1999__33_1_89_0/}
}
TY - JOUR AU - Zhou, Aihui TI - Multi-parameter asymptotic error resolution of the mixed finite element method for the Stokes problem JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1999 SP - 89 EP - 97 VL - 33 IS - 1 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_1999__33_1_89_0/ LA - en ID - M2AN_1999__33_1_89_0 ER -
%0 Journal Article %A Zhou, Aihui %T Multi-parameter asymptotic error resolution of the mixed finite element method for the Stokes problem %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1999 %P 89-97 %V 33 %N 1 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_1999__33_1_89_0/ %G en %F M2AN_1999__33_1_89_0
Zhou, Aihui. Multi-parameter asymptotic error resolution of the mixed finite element method for the Stokes problem. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 1, pp. 89-97. http://geodesic.mathdoc.fr/item/M2AN_1999__33_1_89_0/
